T Nation

Testicular Atrophy After Small Amounts of T?

Hey. Does anyone know why my testicles atrophy dramatically and painfully after only 75mg enanthate? I’m using hcg but it’s still uncomfortable. It also leaves me with almost no ability to feel an orgasm. A kind of a numb dick like what I’d imagine deca dick would be like but I only took deca once - 100mg 1.5 years ago.

You already had a topic about tons of problems from steroid use. Why are you using again? Unless its a prescribed trt in which case your doctor will explain it all for you :man_shrugging:

I get your point. I did pay for a one off consultation with a TRT doc who suggested cypionate but I can’t afford the monthly fee - so I just took a break (10 weeks) and tried an enanthate dosage I had seen recommended here. I already had the stuff. Thing is, the TRT doc couldn’t explain why I had no libido when I presented to him with normal bloods. I seem to have no libido on or off T. On T I just happen to have the added bonus of painful balls, too. Why would that happen on a tiny shot of enanthate? Does it suggest they’re permanently damaged? I really do get your point though it’s just at this stage I’ve paid for private endocrinologists twice, a TRT doc once, and have a referral in the pipeline for urology. Bit desperate at this stage - nothing works and it’s taking it’s toll.

Have you considered that maybe you just dont have libido?
Many people are just naturally like that. Sex is overrated and pushed too much nowdays. Men just KNOW they are supposed to be horny all the time, but there are lots of cases when they actually are not.
I mean, besides this pain, you have no problems, right?

I did have a libido though, both before, and for the first 1.5 years of using T. Then my estrogen soared, I lost my libido, balls atrophied, and I developed gyno. So I first tried reducing my dose, then a few PCTs, and just cold turkey. Each time my hormones have bounced back but libido hasn’t. So on paper I’m all good but nothing, on or off T, is restoring my sexual function - and on T just takes me straight to atrophied testicles no matter how conservative the dose.

Because the difference between 75mg/w and 200mg/w is results but not your body’s response? Exogenous testosterone is exogenous testosterone, dose notwithstanding.

I’m guessing my balls have atrophied permanently and any amount of T makes it even worse, even with hcg? I mean, that’s my experience. Unless I just need to be more patient and give it more than two months off them. On or off T now and I feel crap so it’s a choice between the frying pan or the fire.

You’re guessing that you’re one of the tiny tiny tiny minority of people who have a completely different hormone system than the rest of us? Balance of probabilities says that’s unlikely.

Do you mean that, in time, they always return to their normal size and function? I fricking hope that’s what you’re saying! I’ve read scare stories that suggest they can atrophy permanently.

You have to try pretty hard to destroy your testicular function permanently, at least with common drugs like testosterone. I guess if you purposely get kicked in the groin by a mule every morning for a few months that would do it too.

Well that’s good to hear. I wonder, then, how long a rest I need to give my testicles before they can tolerate exogenous T again. I very much want to go back on TRT not least for the cognitive benefits.

Is there any merit in going on HCG monotherapy for a period of time? My bloods are in range so I don’t need any clomid or tamoxifen. Just wondering if HCG can contribute to restoring them to pre-TRT health.

You can rest for a decade and it won’t make a difference. If you’re taking exogenous testosterone you will get testicular atrophy eventually. If you want to avoid that then use HCG while on trt. It’s really that simple.

Hmm and yet HCG did nothing to prevent the (extreme) atrophy after one 75mg shot of enanthate. To the point I wonder if my HCG is duff. It wasn’t posted with an icepack to keep it at a low temperature :man_shrugging:

It doesn’t need to be shipped with an ice pack because the powder can be at room temperature. It only needs refrigerated once it’s been reconstituted. And I absolutely do not believe that one shot of testosterone caused extreme atrophy. I’m at the point where I’m willing to say that it’s medically impossible without a lot more of a story to go along with it.

I don’t think your atrophy and pain have anything to do with a single 75mg shot of Test E. I don’t really think it is even possible. Testicular atrophy occurs over a period of time. You need to be looking for a different source of this problem.

The only other contributing factor I can think of is the fact I took 100mg of nandrolone 1.5 years ago. Other than that it’s just been T. I’m an otherwise healthy 41 year old.

I guess hopefully the urologist will be able to shed some light on the problem :man_shrugging:

Probably one of the wisest and truest things I’ve ever read on here.

Couldn’t agree more.

SB

That may be true. We live in a hyper-sexualised society etc. But when it’s there (libido) and suddenly goes… it’s not like I’ve had a gradual change in priorities. It feels more like something is wrong.